Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What could possibly be wrong of long period ?

My period has been going on for 19 days now, and im still bleeding quite heavily. i have just started the pill, and have almost finished one pack of 21 pills now. im getting quite worried as i have never had this kind of problem before. i went on the pill because i was getting bad menstrual cramps, but i have never had a period for more than 9 days before! what could possibly be wrong ? thanks.
Asked On : Mon, 4 Jan 2010
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Oral harmonal pills can cause severe bleeding on few occasions..  If the bleeding is persisting it would be advisable to have yourself examined and get treated..

Answered: Tue, 5 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor